Couldn't find what you looking for?

TRY OUR SEARCH!

So iv'e been on the depo shot for two years now. Iv'e experienced irregular bleeding here and there, which I know is common.
I haven't bled in a while, and today after working out I noticed that I was bleeding, the blood seemed to be a mix of red and brown. From what iv'e learned, brown blood is old blood and when it comes out it's a way of your system cleansing.

I'm just worried there's something wrong with it. Help? Have you ever been through this?
I'm having a lot of trouble finding answers

Loading...

Some women experience this kind of brown bleeding even during first three or four Depo shots and that happens because female hormones that Depo is made of have a major effect on the tissue lining the inside of your uterus. And to add to that many women start to experience changes after longer time on Depo – our bodies seem to constantly try to adjust to the new levels of hormones so sometimes it starts to overproduce hormones which then in combination with hormones from Depo cause spotting, bleeding, weight gain… etc. Be sure to ask your doctor about this next time.
Reply

Loading...